# SDR CA130923014

- Difficulty date: September 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,036 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Bypass Valve
- Part number: QA07995
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 6,827 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED 20 MINS AFTER TAKEOFF AT FL390. ACFT RETURNED FOR LANDING WHERE THE LIGHT EXTINGUISHED AT THE GATE WHEN ENGINE WAS SHUTDOWN.  FIM 73-05 TASK 801, CARRIED OUT WHERE THE FUEL FLOW DIFFERENTIAL PRESSURE SWITCH WAS FOUND FAILED.  ACFT CONTINUED OPERATIONS IAW MEL 73-4-1 "RT FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYSTEM INOPERATIVE".  UPON TERMINATION OF THE DAY`S FLYING THE FFDPS WAS REPLACED IAW AMM 73-34-01.
